`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 36,Number 12,     December 2016

1

The influence of magnetic steps on bulk superconductivity    Pages : 6623 - 6643

Wafaa Assaad and Ayman Kachmar

 Abstract       References       Full Text      Related Articles

2

Haldane linearisation done right: Solving the nonlinear recombination equation the easy way    Pages : 6645 - 6656

Ellen Baake and Michael Baake

 Abstract       References       Full Text            Related Articles

3

Linear response in the intermittent family: Differentiation in a weighted $C^0$-norm    Pages : 6657 - 6668

Wael Bahsoun and Benoît Saussol

 Abstract       References       Full Text      Related Articles

4

Stability of global equilibrium for the multi-species Boltzmann equation in $L^\infty$ settings    Pages : 6669 - 6688

Marc Briant

 Abstract       References       Full Text      Related Articles

5

Calderón-Zygmund estimate for homogenization of parabolic systems    Pages : 6689 - 6714

Sun-Sig Byun and Yunsoo Jang

 Abstract       References       Full Text      Related Articles

6

Normal forms of planar switching systems    Pages : 6715 - 6736

Xingwu Chen and Weinian Zhang

 Abstract       References       Full Text      Related Articles

7

Eigenvalues for a nonlocal pseudo $p-$Laplacian    Pages : 6737 - 6765

Leandro M. Del Pezzo and Julio D. Rossi

 Abstract       References       Full Text      Related Articles

8

Classification of positive solutions to a Lane-Emden type integral system with negative exponents    Pages : 6767 - 6780

Jingbo Dou,  Fangfang Ren and John Villavert

 Abstract       References       Full Text      Related Articles

9

Compressible vortex sheets separating from solid boundaries    Pages : 6781 - 6797

Volker Elling

 Abstract       References       Full Text      Related Articles

10

Gradient flow structure for McKean-Vlasov equations on discrete spaces    Pages : 6799 - 6833

Matthias Erbar,  Max Fathi,  Vaios Laschos and André Schlichting

 Abstract       References       Full Text      Related Articles

11

Quantitative logarithmic Sobolev inequalities and stability estimates    Pages : 6835 - 6853

Max Fathi,  Emanuel Indrei and Michel Ledoux

 Abstract       References       Full Text      Related Articles

12

Global stability of a price model with multiple delays    Pages : 6855 - 6871

Ábel Garab,  Veronika Kovács and Tibor Krisztin

 Abstract       References       Full Text      Related Articles

13

Infinitely many non-radial solutions for the prescribed curvature problem of fractional operator    Pages : 6873 - 6898

Yuxia Guo and Jianjun Nie

 Abstract       References       Full Text      Related Articles

14

Global existence and general decay estimates for the viscoelastic equation with acoustic boundary conditions    Pages : 6899 - 6919

Tae Gab Ha

 Abstract       References       Full Text      Related Articles

15

Global well-posedness for inhomogeneous Navier-Stokes equations with logarithmical hyper-dissipation    Pages : 6921 - 6941

Bin Han and Changhua Wei

 Abstract       References       Full Text      Related Articles

16

Random data Cauchy problem for the nonlinear Schrödinger equation with derivative nonlinearity    Pages : 6943 - 6974

Hiroyuki Hirayama and Mamoru Okamoto

 Abstract       References       Full Text      Related Articles

17

Analyticity, Gevrey regularity and unique continuation for an integrable multi-component peakon system with an arbitrary polynomial function    Pages : 6975 - 7000

Qiaoyi Hu and Zhijun Qiao

 Abstract       References       Full Text      Related Articles

18

The finite dimensional global attractor for the 3D viscous Primitive Equations    Pages : 7001 - 7020

Ning Ju

 Abstract       References       Full Text      Related Articles

19

Geometric Lorenz flows with historic behavior    Pages : 7021 - 7028

Shin Kiriki,  Ming-Chia Li and Teruhiko Soma

 Abstract       References       Full Text      Related Articles

20

On hyperbolicity in the renormalization of near-critical area-preserving maps    Pages : 7029 - 7056

Hans Koch

 Abstract       References       Full Text      Related Articles

21

On the symmetry of spatially periodic two-dimensional water waves    Pages : 7057 - 7061

Florian Kogelbauer

 Abstract       References       Full Text      Related Articles

22

Dynamics for a non-autonomous degenerate parabolic equation in $\mathfrak{D}_{0}^{1}(\Omega, \sigma)$    Pages : 7063 - 7079

Xin Li,  Chunyou Sun and Na Zhang

 Abstract       References       Full Text      Related Articles

23

Infinitely many solutions for a nonlinear Schrödinger equation with non-symmetric electromagnetic fields    Pages : 7081 - 7115

Weiming Liu and Chunhua Wang

 Abstract       References       Full Text      Related Articles

24

Stabilization of some elastodynamic systems with localized Kelvin-Voigt damping    Pages : 7117 - 7136

Louis Tebou

 Abstract       References       Full Text      Related Articles

25

Existence and concentration of solutions for a Kirchhoff type problem with potentials    Pages : 7137 - 7168

Jun Wang and Lu Xiao

 Abstract       References       Full Text      Related Articles

26

Exact behavior of positive solutions to elliptic equations with multi-singular inverse square potentials    Pages : 7169 - 7189

Lei Wei,  Xiyou Cheng and Zhaosheng Feng

 Abstract       References       Full Text      Related Articles

27

On large deviations for amenable group actions    Pages : 7191 - 7206

Dongmei Zheng,  Ercai Chen and Jiahong Yang

 Abstract       References       Full Text      Related Articles

28

A powered Gronwall-type inequality and applications to stochastic differential equations    Pages : 7207 - 7234

Jun Zhou,  Jun Shen and Weinian Zhang

 Abstract       References       Full Text      Related Articles

29

Blow-up of solutions to the periodic modified Camassa-Holm equation with varying linear dispersion    Pages : 7235 - 7256

Min Zhu and Shuanghu Zhang

 Abstract       References       Full Text      Related Articles